MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Polydipsia (2604); No Code Available (3191)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-21- improper technique of obtaining or applying blood sample.Test strip (b)(4).Note: manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition had improved and he did not currently have any diabetic symptoms.The customer stated he had gone to the er on (b)(6) 2017.The customer's blood glucose test result when at the hospital was 350 mg/dl fasting.The diagnosis was high blood sugar and metformin was administered to customer.The customer left the er on (b)(6) 2017.There were no new medications or healthcare program suggested by healthcare professional.Customer stated that he just found out that he is a diabetic and he did not believe the meter was inaccurate and declined a replacement.
 
Event or Problem Description
Consumer reported complaint for e-0: invalid hematocrit.The e-0 occurred when the blood sample was absorbed.During the call on (b)(6) 2017, a blood test was performed by the customer fasting and produced test result of 421 mg/dl using truemetrix air meter.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer reported symptoms of dry mouth, increased thirst and increased urination.Customer stated he would seek medical intervention.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7163828
Report Number1000113657-2018-00016
Device Sequence Number19327604
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2639
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1